Inadvertent intravascular injection of hyaluronic acid following osteoarthritis treatment: A rare but important complication to recognize

Case report of an injection of hyaluronic acid causing skin necrosis

Files

  • HA_injection.pdf

    size: 417 KB | mime_type: application/pdf | date: 2024-03-25 | sha256: b2bba51

Metadata

Work Title Inadvertent intravascular injection of hyaluronic acid following osteoarthritis treatment: A rare but important complication to recognize
Access
Open Access
Creators
  1. N Shamloul
  2. Matthew Helm
  3. P Kamrani
  4. A Allenzara
  5. A Hollis
  6. M Horissian
  7. M Helm
  8. C Alvarez
  9. Todd V. Cartee
  10. H Lovelace
  11. S Maczuga
  12. Lauren C. Hollins
  13. N Olsen
  14. A Marie Nelson
  15. G Foulke
License In Copyright (Rights Reserved)
Work Type Article
Publisher
  1. International Journal of Dermatology
Publication Date October 12, 2023
Publisher Identifier (DOI)
  1. https://doi.org/10.1111/ijd.16867
Deposited March 25, 2024

Versions

Analytics

Collections

This resource is currently not in any collection.

Work History

Version 1
published

  • Created
  • Added HA_injection.pdf
  • Added Creator N Shamloul
  • Added Creator Matthew Helm
  • Added Creator P Kamrani
  • Added Creator A Allenzara
  • Added Creator A Hollis
  • Added Creator M Horissian
  • Added Creator M Helm
  • Added Creator C Alvarez
  • Added Creator Todd V. Cartee
  • Added Creator H Lovelace
  • Added Creator S Maczuga
  • Added Creator Lauren C. Hollins
  • Added Creator N Olsen
  • Added Creator A Marie Nelson
  • Added Creator G Foulke
  • Published
  • Updated